# SDR ASAA2013013193806

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 50,165 hours, 28,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Out Of Rig
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR OUT OF RIG.  ACFT GROUNDED. FOUND AFT EDGE OF DOOR TRAILING BEHIND FWD EDGE WHEN CLOSING.  BEGAN GUIDE ARM ADJUSTMENT.  ROD END BEARING BOLT LOOSE REF AMM 52-41-21-404-004.  ACCOMPLISHED FINAL GUIDE ARM ADJUSTMENT AND RESERCURED BEARING BOLT CHECK NUT.  REF AMM 52-41-21.  R & R R-1 DOOR SNUBBER AND OPS CHECKED NORMAL REF AMM 52-11-71. R-1 DOOR OPS / RIG CHECK GOOD.
